# SDR 99UAL900199

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UA
- Make and model: Boeing 737522
- Aircraft serial: 25008
- Engine: Ge CFM56*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Loose
- Location: Rt Engine
- Component: Argo Tech In, MR73111
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FUEL LEAK.  *S/D*  THE MAIN FUEL PUMP FILTER COVER WAS PULLED BACK FROM THE HOUSING.  FOUR OF THE SIX FUEL FILTER COVER ATTACH BOLTS WERE FOUND BACKED FROM THE PUMP HOUSING.  RIGHT ENGINE WAS REPLACED, OPS CHECK OK.
